A Class of 3-dimensional Contact Metric Manifolds


Erken I. K. , MURATHAN C.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.10, no.4, pp.1979-1994, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.1007/s00009-013-0284-y
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1979-1994

Abstract

We classify the contact metric 3-manifolds such that parallel to grad lambda parallel to -1 and del xi tau - 2 alpha tau phi.